# SDR AT9900006

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835W
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BAD CONNECTION ON BATTERY PACK WHILE TROUBLESHOOTING EMERGENCY LIGHTING AT RIGHT EMERGENCY EXIT OVERHEAD.  REMOVED AND REPLACED BATTERY PACK IAW B737 SRM 33-51-31.  (X)
